# SDR IPXA10560876

- Difficulty date: June 25, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 3 SLAT HAS CHAFING OUT OF LIMITS ON T/E WEDGE LOWER SURFACE.  REPAIRED NR 3 SLAT T/E WEDGE LOWER SURFACE.
